MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that the statlock devices have sharp edges on the plastic wings.This is creating holes in the central venous line dressings.No harm to patient as of now.Rough edges are causing us to have to change dressings more frequently.A specific number of affected devices or patients was not provided by the complainant.
 
Event or Problem Description
(b)(6) 2026: it was initially reported that there were "several statlocks" with sharp edges.As a specific number was not provided, the occurrence number defaulted to 1.Five total samples were returned with two showing the reported characteristic.Therefore, the occurrence in the file was updated to 2.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of defective statlocks is confirmed and was determined to be supplier manufacturing related.Five tricot statlock picc plus devices were returned for evaluation.An initial visual observation revealed three of the statlock devices were returned with their respective packaging and a note stating, "no issues".No obvious damage or defect was observed on these samples.The remaining two statlocks were returned with their retainer tabs closed and within their original packaging.A note was returned with these samples stating "circle visible & palpable at wings".A tactile evaluation was performed, and the two samples were noted to have a slight protuberance on the tab.The protuberances were observed to be slightly sharp.A microscopic observation revealed the protuberances appeared to be made of the same material as the retainer, suggesting it was likely caused by a molding flaw during the manufacturing process.The statlock retainer was a supplied component; however, a supplier notification cannot be created as the retainer is now manufactured at a bd facility.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23934503
Report Number3006260740-2025-10130
Device Sequence Number17545710
Product Code KMK
UDI-Device Identifier00801741082962
UDI-Public(01)00801741082962(11)251026(17)280928(10)JUKW0259
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPIC0222
Device Lot NumberJUKW0259
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown